# SDR SWIA200414024

- Difficulty date: October 26, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 2,456 hours, 2,248 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03149
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE CAME ON IN FLIGHT.  REMOVED AND REPLACED SECU NR 2 IAW MM 27-61-15.  OPERATIONAL CHECK GOOD.
